Commit 6c4b4fb5 authored by Leonard Guetta's avatar Leonard Guetta
Browse files

rajout de fichier

parent 36687578
@article{al1993nerves,
title={Nerves of multiple categories},
author={Al-Agl, Fahd Ali and Steiner, Richard},
journal={Proceedings of the London Mathematical Society},
volume={3},
number={1},
pages={92--128},
year={1993},
publisher={Narnia}
}
@article{ara2014vers,
title={Vers une structure de cat{\'e}gorie de mod{\`e}les {\`a} la {T}homason sur la cat{\'e}gorie des n-cat{\'e}gories strictes},
author={Ara, Dimitri and Maltsiniotis, Georges},
journal={Advances in Mathematics},
volume={259},
pages={557--654},
year={2014},
publisher={Elsevier}
}
@article{ara2016joint,
title={Joint et tranches pour les $\infty$-cat{\'e}gories strictes},
author={Ara, Dimitri and Maltsiniotis, Georges},
journal={arXiv preprint arXiv:1607.00668},
year={2016}
}
@article{ara2018theoreme,
title={Un th{\'e}or{\`e}me {A} de {Q}uillen pour les $\infty$-cat{\'e}gories strictes {I} : la preuve simpliciale},
author={Ara, Dimitri and Maltsiniotis, Georges},
journal={Advances in Mathematics},
volume={328},
pages={446--500},
year={2018},
publisher={Elsevier}
}
@article{ara2020theoreme,
title={Un th{\'e}or{\`e}me {A} pour les $\infty$-cat{\'e}gories strictes {II} : la preuve $\infty$-cat{\'e}gorique},
author={Ara, Dimitri and Maltsiniotis, Georges},
volume={4},
number={1},
pages={284--388},
journal={Higher Structures},
year={2020}
}
@article{ara2019folk,
title={The folk model category structure on strict $\omega$-categories is monoidal},
author={Ara, Dimitri and Lucas, Maxime},
journal={arXiv preprint arXiv:1909.13564},
year={2019}
}
@article{ara2019quillen,
title={A Quillen Theorem B for strict $\infty$-categories},
author={Ara, Dimitri},
journal={Journal of the London Mathematical Society},
volume={100},
number={2},
pages={470--497},
year={2019},
publisher={Wiley Online Library}
}
@article{bourn1990another,
title={Another denormalization theorem for abelian chain complexes},
author={Bourn, Dominique},
journal={Journal of Pure and Applied Algebra},
volume={66},
number={3},
pages={229--249},
year={1990},
publisher={Elsevier}
}
@article{cisinski2003images,
title={Images directes cohomologiques dans les cat{\'e}gories de modeles},
author={Cisinski, Denis-Charles},
journal={Annales Math{\'e}matiques Blaise Pascal},
volume={10},
number={2},
pages={195--244},
year={2003}
}
@article{cisinski2008proprietes,
title={Propri{\'e}t{\'e}s universelles et extensions de Kan d{\'e}riv{\'e}es},
author={Cisinski, Denis-Charles},
journal={Theory Appl. Categ},
volume={20},
number={17},
pages={605--649},
year={2008}
}
@phdthesis{crans1995combinatorial,
title={On Combinatorial Models for Higher Dimensional Homotopies},
author={Crans, Sjoerd Erik},
school={Universiteit Utrecht},
year={1995}
}
@incollection{dwyer1995homotopy,
title={Homotopy theories and model categories},
author={Dwyer, William G and Spalinski, Jan},
booktitle={Handbook of Algebraic Topology},
pages={73--126},
publisher={ScienceDirect},
year={1995}
}
@book{gabriel1967calculus,
title={Calculus of fractions and homotopy theory},
author={Gabriel, Peter and Zisman, Michel},
year={1967},
publisher={Springer}
}
@article{gagna2018strict,
title={Strict n-categories and augmented directed complexes model homotopy types},
author={Gagna, Andrea},
journal={Advances in Mathematics},
volume={331},
pages={542--564},
year={2018},
publisher={Elsevier}
}
@book{goerss2009simplicial,
title={Simplicial homotopy theory},
author={Goerss, Paul G. and Jardine, John F.},
year={2009},
publisher={Birkh{\"a}user}
}
@article{gonzalez2012derivability,
title={A derivability criterion based on the existence of adjunctions},
author={Gonz{\'a}lez, Beatriz Rodr{\'\i}guez},
journal={arXiv preprint arXiv:1202.3359},
year={2012}
}
@article{guetta2018polygraphs,
title={Polygraphs and discrete Conduch{\'e} functors},
author={Guetta, L{\'e}onard},
journal={arXiv preprint arXiv:1812.05332},
year={2018}
}
@book{hovey2007model,
title={Model categories},
author={Hovey, Mark},
year={2007},
publisher={American Mathematical Society}
}
@article{lafont2009polygraphic,
title={Polygraphic resolutions and homology of monoids},
author={Lafont, Yves and M{\'e}tayer, Fran{\c{c}}ois},
journal={Journal of Pure and Applied Algebra},
volume={213},
number={6},
pages={947--968},
year={2009},
publisher={Elsevier}
}
@article{lafont2010folk,
title={A folk model structure on omega-cat},
author={Lafont, Yves and M{\'e}tayer, Fran{\c{c}}ois and Worytkiewicz, Krzysztof},
journal={Advances in Mathematics},
volume={224},
number={3},
pages={1183--1231},
year={2010},
publisher={Elsevier}
}
@article{leinster1998basic,
title={Basic bicategories},
author={Leinster, Tom},
journal={arXiv preprint math/9810017},
year={1998}
}
@phdthesis{lucas2017cubical,
title={Cubical categories for homotopy and rewriting},
author={Lucas, Maxime},
school={Universit{\'e} Paris Diderot},
year={2017}
}
@book{lurie2009higher,
title={Higher topos theory},
author={Lurie, Jacob},
year={2009},
publisher={Princeton University Press}
}
@article{makkai2005word,
title={The word problem for computads},
author={Makkai, Michael},
journal={Available on the author’s web page http://www. math. mcgill. ca/makkai},
year={2005},
publisher={Citeseer}
}
@book{maltsiniotis2005theorie,
title={La th{\'e}orie de l'homotopie de Grothendieck},
author={Maltsiniotis, Georges},
year=2005,
publisher={Soci{\'e}t{\'e} Math{\'e}matique de France}
}
@article{metayer2003resolutions,
title={Resolutions by polygraphs},
author={M{\'e}tayer, Fran{\c{c}}ois},
journal={Theory and Applications of Categories},
volume={11},
number={7},
pages={148--184},
year={2003}
}
@article{metayer2008cofibrant,
title={Cofibrant objects among higher-dimensional categories},
author={M{\'e}tayer, Fran{\c{c}}ois},
journal={Homology, Homotopy and Applications},
volume=10,
number=1,
pages={181--203},
year=2008,
publisher={International Press of Boston}
}
@unpublished{polybook,
title={Polygraphs : from {R}ewriting to {H}igher {C}ategories},
author={Ara and Burroni and Guiraud and Malbos and M{\'e}tayer and Mimram},
note={In preparation}
}
@book{quillen1967homotopical,
title={Homotopical algebra},
author={Quillen, Daniel G},
year={1967},
publisher={Springer}
}
@incollection{quillen1973higher,
title={Higher algebraic K-theory: I},
author={Quillen, Daniel},
booktitle={Higher K-theories},
pages={85--147},
year={1973},
publisher={Springer}
}
@article{steiner2004omega,
title={Omega-categories and chain complexes},
author={Steiner, Richard},
journal={Homology, Homotopy and Applications},
volume={6},
number={1},
pages={175--200},
year={2004},
publisher={International Press of Boston}
}
@article{street1987algebra,
title={The algebra of oriented simplexes},
author={Street, Ross},
journal={Journal of Pure and Applied Algebra},
volume={49},
number={3},
pages={283--335},
year={1987},
publisher={Elsevier}
}
@article{thomason1980cat,
title={Cat as a closed model category},
author={Thomason, Robert W},
journal={Cahiers de topologie et g{\'e}om{\'e}trie diff{\'e}rentielle cat{\'e}goriques},
volume={21},
number={3},
pages={305--324},
year={1980}
}
@inproceedings{thomason1979homotopy,
title={Homotopy colimits in the category of small categories},
author={Thomason, Robert W},
booktitle={Mathematical Proceedings of the Cambridge Philosophical Society},
volume={85},
number={1},
pages={91--109},
year={1979},
organization={Cambridge University Press}
}
@book{weibel1995introduction,
title={An Introduction to Homological Algebra},
author={Weibel, Charles A},
volume={38},
year={1995},
publisher={Cambridge University Press}
}
Markdown is supported
0% or .
You are about to add 0 people to the discussion. Proceed with caution.
Finish editing this message first!
Please register or to comment